RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 11, Pages 2048–2051 (Mi de2048)  

Partial Differential Equations

The solvability of the Dirichlet problem for an elliptic equation of order $21$ in the class $W_2^{(2l)}$

È. M. Saak

Taganrog Institute of Radioengineering

Full text: PDF file (465 kB)

Bibliographic databases:
UDC: 517.946
Received: 23.11.1971

Citation: È. M. Saak, “The solvability of the Dirichlet problem for an elliptic equation of order $21$ in the class $W_2^{(2l)}$”, Differ. Uravn., 9:11 (1973), 2048–2051

Citation in format AMSBIB
\Bibitem{Saa73}
\by \`E.~M.~Saak
\paper The solvability of the Dirichlet problem for an elliptic equation of order $21$ in the class $W_2^{(2l)}$
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 11
\pages 2048--2051
\mathnet{http://mi.mathnet.ru/de2048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=330760}
\zmath{https://zbmath.org/?q=an:0271.35025}


Linking options:
  • http://mi.mathnet.ru/eng/de2048
  • http://mi.mathnet.ru/eng/de/v9/i11/p2048

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:48
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019